Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2016 | Journal Article | IST-REx-ID: 1411
Matoušek J, Sedgwick E, Tancer M, Wagner U. Untangling two systems of noncrossing curves. Israel Journal of Mathematics. 2016;212(1):37-79. doi:10.1007/s11856-016-1294-9
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164
Fulek R, Pelsmajer M, Schaefer M. Hanani-Tutte for radial planarity II. In: Vol 9801. Springer; 2016:468-481. doi:10.1007/978-3-319-50106-2_36
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378
Dotterrer D, Kaufman T, Wagner U. On expansion and topological overlap. In: Vol 51. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing; 2016:35.1-35.10. doi:10.4230/LIPIcs.SoCG.2016.35
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1348   OA
Fulek R. Bounded embeddings of graphs in the plane. In: Vol 9843. Springer; 2016:31-42. doi:10.1007/978-3-319-44543-4_3
View | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1381   OA
Mabillard I, Wagner U. Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range. In: Vol 51. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH; 2016:51.1-51.12. doi:10.4230/LIPIcs.SoCG.2016.51
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379
Burton B, De Mesmay AN, Wagner U. Finding non-orientable surfaces in 3-manifolds. In: Vol 51. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing; 2016:24.1-24.15. doi:10.4230/LIPIcs.SoCG.2016.24
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1165
Fulek R. C-planarity of embedded cyclic c-graphs. In: Vol 9801. Springer; 2016:94-106. doi:10.1007/978-3-319-50106-2_8
View | Files available | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek P, Krcál M. On computability and triviality of well groups. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:842-856. doi:10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596   OA
Fulek R, Radoičić R. Vertical visibility among parallel polygons in three dimensions. 2015;9411:373-379. doi:10.1007/978-3-319-27261-0_31
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1685   OA
Cohen Addad V, De Mesmay AN. A fixed parameter tractable approximation scheme for the optimal cut graph of a surface. In: Vol 9294. Springer; 2015:386-398. doi:10.1007/978-3-662-48350-3_33
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1642   OA
Fulek R, Kynčl J, Malinovič I, Pálvölgyi D. Clustered planarity testing revisited. Electronic Journal of Combinatorics. 2015;22(4).
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:476-490. doi:10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek P, Krcál M. Robust satisfiability of systems of equations. Journal of the ACM. 2015;62(4). doi:10.1145/2751524
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1512
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Bounding Helly numbers via Betti numbers. In: Vol 34. ACM; 2015:507-521. doi:10.4230/LIPIcs.SOCG.2015.507
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1688   OA
Karasev R, Kynčl J, Paták P, Patakova Z, Tancer M. Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry. 2015;54(3):610-636. doi:10.1007/s00454-015-9720-z
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595   OA
Fulek R, Pelsmajer M, Schaefer M. Hanani-Tutte for radial planarity. In: Vol 9411. Springer; 2015:99-110. doi:10.1007/978-3-319-27261-0_9
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1730   OA
Colin De Verdière É, Hubard A, De Mesmay AN. Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry. 2015;53(3):587-620. doi:10.1007/s00454-015-9679-9
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157
Matoušek J, Sedgwick E, Tancer M, Wagner U. Embeddability in the 3 sphere is decidable. In: Proceedings of the Annual Symposium on Computational Geometry. ACM; 2014:78-84. doi:10.1145/2582112.2582137
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. Journal of the ACM. 2014;61(3). doi:10.1145/2597629
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154   OA
Matoušek J, Wagner U. On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry. 2014;52(1):1-33. doi:10.1007/s00454-014-9584-7
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed